Alert archive / Mississippi / Wind Advisories in 2009
Wind Advisory 4, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Feb 26, 2009, 3:51 AM CST for 9 counties in Mississippi; East Carroll Parish, Madison Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It took effect at Feb 26, 2009, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2009, 3:51 AM CST (09:51 UTC)
- In effect from
- Feb 26, 2009, 9:00 AM CST
- Expired
- Feb 26, 2009, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Jackson, MS
Counties Chicot County, AR, East Carroll Parish, LA, Madison Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 260951 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 351 AM CST THU FEB 26 2009 ARZ075-LAZ008-009-016-MSZ018-019-025-034-035-040>042-047-261800- /O.CAN.KJAN.LW.Y.0016.090226T1500Z-090227T0000Z/ /O.NEW.KJAN.WI.Y.0004.090226T1500Z-090227T0000Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...BELZONI... ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... VICKSBURG 351 AM CST THU FEB 26 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. THE LAKE WIND ADVISORY HAS BEEN REPLACED. AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE PLAINS...SOUTHERLY WINDS WILL INCREASE NEAR 20 TO 25 MPH WITH HIGHER GUSTS LATE THURSDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND GUSTS MAY REACH 30 TO 35 MPH DURING THE AFTERNOON HOURS. WINDS WILL DIMINISH SOME AS SUNSET APPROACHES...BUT WINDS WILL REMAIN BREEZY THROUGH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OR WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-LAZ007-015-023>026-MSZ026>033-036>039-043>046-048>066- 072>074-261800- /O.CON.KJAN.LW.Y.0016.090226T1500Z-090227T0000Z/ ASHLEY-MOREHOUSE-RICHLAND-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI...WINNSBORO... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF... VIDALIA...FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...MABEN... MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 351 AM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE PLAINS...SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS LATE THURSDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND GUSTS MAY REACH 30 MPH DURING THE AFTERNOON HOURS. WINDS WILL DIMINISH SOME AS SUNSET APPROACHES...BUT WINDS WILL REMAIN BREEZY THROUGH TONIGHT. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ CME
4 follow-up statements
000 WWUS74 KJAN 261800 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1200 PM CST THU FEB 26 2009 ARZ075-LAZ008-009-016-MSZ018-019-025-034-035-040>042-047-270000- /O.CON.KJAN.WI.Y.0004.000000T0000Z-090227T0000Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...BELZONI... ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... VICKSBURG 1200 PM CST THU FEB 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A DEVELOPING LOW PRESSURE SYSTEM OVER THE PLAINS WILL RESULT IN SOUTHERLY WINDS FROM 20 TO 25 MPH WITH POSSIBLE GUSTS TO 35 MPH. WINDS WILL DIMINISH SOME AS SUNSET APPROACHES...BUT WINDS WILL REMAIN BREEZY THROUGH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OR WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-LAZ007-015-023>026-MSZ026>033-036>039-043>046-048>066- 072>074-270000- /O.CON.KJAN.LW.Y.0016.000000T0000Z-090227T0000Z/ ASHLEY-MOREHOUSE-RICHLAND-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI...WINNSBORO... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF... VIDALIA...FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...MABEN... MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...LOUISVILLE...MACON...BROOKSVILLE...RIDGELAND... MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER... DE KALB...SCOOBA...JACKSON...PEARL...BRANDON...RICHLAND... FOREST...MORTON...NEWTON...UNION...DECATUR...CONEHATTA... MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON... MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS... HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON... PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL... COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1200 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A DEVELOPING LOW PRESSURE SYSTEM OVER THE PLAINS WILL RESULT IN SOUTHERLY WINDS FROM 15 TO 25 MPH WITH POSSIBLE GUSTS TO 30 MPH. WINDS WILL DIMINISH SOME AS SUNSET APPROACHES...BUT WINDS WILL REMAIN BREEZY THROUGH TONIGHT. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$
000 WWUS74 KJAN 262130 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 330 PM CST THU FEB 26 2009 ARZ075-LAZ008-009-016-MSZ018-019-025-034-035-040>042-047-270400- /O.EXB.KJAN.LW.Y.0016.090227T0000Z-090227T0400Z/ /O.CON.KJAN.WI.Y.0004.000000T0000Z-090227T0000Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...BELZONI... ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... VICKSBURG 330 PM CST THU FEB 26 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY SOUTHERLY WIND WILL CONTINUE OVER THE REGION AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. WINDS FROM 20 TO 25 MPH WITH POSSIBLE GUSTS TO 35 MPH WILL OCCUR THROUGH 6 PM. WINDS WILL DIMINISH AS SUNSET APPROACHES WITH SUSTAINED WINDS FROM 15 TO 25 MPH AND POSSIBLE GUSTS TO 30 MPH THROUGH 10 PM. A WIND ADVISORY MEANS THAT WINDS OR WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ ARZ074-LAZ007-015-270400- /O.EXT.KJAN.LW.Y.0016.000000T0000Z-090227T0400Z/ ASHLEY-MOREHOUSE-RICHLAND- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI 330 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... GUSTY SOUTHERLY WIND WILL CONTINUE OVER THE REGION AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. WINDS FROM 15 TO 20 MPH WILL BE POSSIBLE WITH GUSTS TO 30 MPH THROUGH 10 PM. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ023>026-MSZ026>033-036>039-043>046-048>066-072>074-270000- /O.CON.KJAN.LW.Y.0016.000000T0000Z-090227T0000Z/ FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...WINNSBORO...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY... WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 330 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... GUSTY SOUTHERLY WIND WILL CONTINUE OVER THE REGION AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. WINDS FROM 15 TO 20 MPH WILL BE POSSIBLE WITH GUSTS TO 30 MPH THROUGH 6 PM. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$
000 WWUS74 KJAN 270012 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 608 PM CST THU FEB 26 2009 ARZ075-LAZ008-009-016-MSZ018-019-025-034-035-040>042-047-270400- /O.EXP.KJAN.WI.Y.0004.000000T0000Z-090227T0000Z/ /O.CON.KJAN.LW.Y.0016.000000T0000Z-090227T0400Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...BELZONI... ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... VICKSBURG 608 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. GUSTY SOUTHERLY WIND WILL CONTINUE OVER THE REGION AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. WINDS WILL BE SUSTAINED WINDS FROM 15 TO 25 MPH AND POSSIBLE GUSTS TO 30 MPH THROUGH 10 PM. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ023>026-MSZ026>033-036>039-043>046-048>066-072>074-270115- /O.EXP.KJAN.LW.Y.0016.000000T0000Z-090227T0000Z/ FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...WINNSBORO...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY... WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 608 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ARZ074-LAZ007-015-270400- /O.CON.KJAN.LW.Y.0016.000000T0000Z-090227T0400Z/ ASHLEY-MOREHOUSE-RICHLAND- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI 608 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 17
000 WWUS74 KJAN 270018 AAA NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 608 PM CST THU FEB 26 2009 ARZ075-LAZ008-009-016-MSZ018-019-025-034-035-040>042-047-270400- /O.EXP.KJAN.WI.Y.0004.000000T0000Z-090227T0000Z/ /O.CON.KJAN.LW.Y.0016.000000T0000Z-090227T0400Z/ CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...TALLULAH...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE...BELZONI... ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... VICKSBURG 608 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. GUSTY SOUTHERLY WIND WILL CONTINUE OVER THE REGION AS A STRONG LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. WINDS WILL BE SUSTAINED WINDS FROM 15 TO 25 MPH AND POSSIBLE GUSTS TO 30 MPH THROUGH 10 PM. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ023>026-MSZ026>033-036>039-043>046-048>066-072>074-270115- /O.EXP.KJAN.LW.Y.0016.000000T0000Z-090227T0000Z/ FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...WINNSBORO...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY... WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 608 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ARZ074-LAZ007-015-270400- /O.CON.KJAN.LW.Y.0016.000000T0000Z-090227T0400Z/ ASHLEY-MOREHOUSE-RICHLAND- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...RAYVILLE...DELHI 608 PM CST THU FEB 26 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 35 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 25, 7:40 PM CST, 8 hours 11 minutes earlier.
Area forecast discussion, Feb 25, 7:40 PM CST, 8 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 740 PM CST WED FEB 25 2009 .DISCUSSION... UPDATE: BASED ON LATEST GUIDANCE...HAVE GONE AHEAD AND ISSUED A LAKE WIND ADVISORY FOR THURSDAY FOR THE ENTIRE AREA. IT IS LOOKING MORE APPARENT THAT LAKE WIND ADVISORY CRITERIA WILL BE MET...AND AN UPGRADE TO WIND ADVISORY MAY BE NECESSARY FOR THE ARKLAMISS DELTA LATER TONIGHT. /EC/ PREVIOUS DISCUSSION... TONIGHT THROUGH FRIDAY NIGHT...WARM FRONT IS STILL VERY NEAR COLUMBUS THIS AFTERNOON HOLDING TEMPERATURES IN THE LOWER 60S WHILE THE REMAINDER OF THE AREA HAS WARMED INTO THE LOWER 70S. THERE IS PLENTY OF CU AROUND THE AREA THIS AFTERNOON BUT NO RAIN IS EXPECTED. MODELS SHOW ADDITIONAL LOW CLOUDS SPREADING NORTH FROM THE GULF COAST OVERNIGHT BUT THIS WILL LIKELY OCCUR JUST TO OUR WEST AND GENERALLY DECREASING CLOUDS IS EXPECTED THIS EVENING. TEMPERATURES WILL BE SLOW TO DROP OFF AS THE WINDS WILL LIKELY REMAIN UP IN THE WEST AS WELL. OVERNIGHT LOWS WILL BE WARMER THAN NORMAL WITH LOWS IN THE 50S. A NORTHERN STREAM SHORTWAVE WILL MOVE EAST AND HELP DEVELOP A SURFACE LOW OVER THE CENTRAL PLAINS THURSDAY. THE GRADIENT BETWEEN THIS DEVELOPING LOW AND HIGH PRESSURE TO OUR EAST WILL CREATE STRONG GUSTY WINDS THAT SHOULD MEET OR EXCEED LOCAL LAKE WIND ADVISORY CRITERIA AT LEAST OVER THE NORTHWEST TWO-THIRDS OF THE THE CWFA. THE DEVELOPING LOW OVER THE CENTRAL PLAINS IS EXPECTED TO MOVE TO THE MID MISSISSIPPI VALLEY BY THURSDAY EVENING WITH THE TRAILING COLD FRONT DROPPING INTO THE OZARKS. THE INCREASING WAA ADVECTION AHEAD OF THE APPROACHING SYSTEM WILL HELP RESULT IN ANOTHER WARMER THAN NORMAL AFTERNOON. AFTERNOON HIGHS THURSDAY ARE EXPECTED TO SURGE INTO THE UPPER 70S IN OUR SOUTHWESTERN ZONES. THURSDAY AND THURSDAY EVENING THE ARKLAMISS SHOULD REMAIN DRY BUT AFTER MIDNIGHT AND CLOSER TO MORNING...A FEW STORMS COULD DROP INTO OUR NORTHERN TIER COUNTIES AS THE COLD FRONT DROPS INTO NORTHERN MISSISSIPPI. THE MAIN CHANCE FOR RAIN INCLUDING SEVERE THUNDERSTORM POTENTIAL SHOULD HOLD OFF UNTIL FRIDAY. MODELS STILL INDICATE A SECONDARY WAVE AND ASSOCIATED SURFACE LOW DEVELOPING ALONG THE COLD FRONT FRIDAY AND MOVING ACROSS THE NORTHERN HALF OF OUR CWFA. THIS IS EXPECTED TO HOLD THE FRONT UP BEFORE PROGRESSING SOUTH AGAIN FRIDAY NIGHT. STRONG WAA AHEAD OF THE FRONT WILL CONTINUE TO HELP MOISTURE POOL ALONG THE BOUNDARY INCLUDING PWS AOA AN INCH AND A QUARTER WITH SURFACE DEW POINTS IN THE LOW TO MID 60S. STRONG DEEP LAYER SHEAR IS EXPECTED TO OVER THE AREA. ALTHOUGH MLCAPES ARE ONLY PROGGED AROUND 500J/KG STEEP MID LEVEL LAPSE RATES OF 7-8C AND SHOWALTERS OF -2 TO -3 SUGGEST ELEVATED INSTABILITY FOR TSTM DEVELOPMENT. WL CONTINUE MENTION OF SEVERE TSTM POTENTIAL IN THE HWO WITH HAIL BEING THE MAIN THREAT AT THIS TIME. SPC HAS OUTLOOKED THE NORTHERN PORTIONS OF OUR AREA WITH A SLIGHT RISK. THERE IS INDICATIONS THAT A FORMIDABLE CAP WILL BE IN PLACE OVER THE CENTRAL AND SOUTH. IF THE CAP TURNS OUT WEAKER OR CAN BE OVERCOME THEN SURFACE BASED STORMS MAY BE REALIZED IN THE HEAT OF THE DAY FRIDAY. /22/ LONG TERM...SATURDAY THROUGH WEDNESDAY...TWO MAIN WX ELEMENTS REMAIN THE FOCUS IN THE MED RANGE/LONG TERM PORTION OF THE FORECAST. FIRST WILL BE THE SLOW MOVING SFC FRONT THAT WILL IMPACT THE CWA FRI AFTERNOON INTO EARLY SAT AND THE CONVECTIVE POTENTIAL ASSOCIATED WITH IT. BEHIND THE FRONT...THE FOCUS SHIFTS TO COLDER TEMPS AND THEN TOWARDS MILDER CONDITIONS BY MID WEEK. THE LATEST TRENDS IN THE MODELS IS FOR THE FRONT TO BE SLOWER FRI AFTERNOON INTO EARLY SAT. THE EURO HAS REMAINED CONSISTENT AND IS THE FASTEST AND GETS THE FRONT TO SE MS BY 12Z SAT. THE GFS ENSEMBLE AND SREF ARE CLOSE...BUT NOT AS FAST AS THE EURO. SLOWER DOES SEEM TO FIT WITH THE PATTERN AS THE FRONT SHOULD NOT BE IN A HURRY TO MOVE TO THE SE/E FRI NIGHT AS THE ATMS WILL HAVE TO RESPOND TO THE APPROACHING STRONG S/W DROPPING ACROSS THE PLAINS FRI NIGHT. LOW LEVEL FLOW WILL BACK AS A RESULT AND MORE PRONOUNCED SFC LOW WILL DEVELOP AND SHIFT E AS HEIGHT FALLS SPREAD ACROSS THE TN VALLEY. I WILL USE A BLEND OF THE EURO/GFS WHICH KEEPS SOME CONSISTENCY FROM PREV RUNS. AS WE HEAD INTO SUN-MON...A LARGE E CONUS TROUGH WILL EVOLVE AND COLDER CONDITIONS WILL DEVELOP OVER THE CWA AS A CANADIAN SFC HIGH SPILLS INTO THE REGION. FLAT UPPER RIDING WILL DEVELOP BY MID WEEK AND A WARMING TREND IS EXPECTED. AS FOR TEMPS...FRI NIGHT IS WARMER THAN THE PREV FORECAST AS I TRENDED TOWARD THE LATEST GFS GUID. I STILL LOWERED TEMPS A BIT ACROSS THE N HALF AS I LIKE A BLEND OF THE EURO/GFS. BEHIND THE FRONT...MOS GUID WAS COLDER THE PREV RUNS AND I GENERALLY FOLLOWED. I DID LOWER LOWS SUN AND MON MORNINGS AS RAW VALUES WERE COLDER AND FIT THE CLIMO DATABASE BETTER. GUID WAS USED TUE-WED AS THE WARMING TREND WILL BEGIN. /CME/ && .AVIATION...VFR CONDITIONS ARE BEING OBSERVED AT MANY SITES ACROSS THE AREA THIS AFTERNOON. LOOK FOR SOUTHERLY WINDS TO DIMINISH TO BETWEEN 5-10 KNOTS TONIGHT...BUT AS LOW LEVEL MOISTURE CONTINUES TO FILTER INTO THE AREA...LOOK FOR STRATUS TO AGAIN DEVELOP ACROSS A GOOD PORTION OF THE AREA OVERNIGHT CAUSING MVFR TO LOCALLY IFR CEILINGS TO PERSIST THROUGH A GOOD BIT OF THE MORNING HOURS ON THURSDAY. /19/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...LAKE WIND ADVISORY THURSDAY FROM 9 AM TO 6 PM CST. LA...LAKE WIND ADVISORY THURSDAY FROM 9 AM TO 6 PM CST. AR...LAKE WIND ADVISORY THURSDAY FROM 9 AM TO 6 PM CST. &&
Hazardous weather outlook, Feb 25, 2:44 PM CST, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 244 PM CST WED FEB 25 2009 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-262045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 244 PM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. .DAY ONE...TONIGHT AND THURSDAY... THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE REGION THURSDAY AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE PLAINS. BREEZY CONDITIONS WILL DEVELOP THURSDAY AND CONTINUE INTO EARLY FRIDAY. SUSTAINED SOUTHERLY WINDS AROUND 20 MPH WITH GUSTS TO 35 MPH WILL BE LIKELY FOR MUCH OF THE AREA. THE STRONGEST WINDS WILL BE ALONG THE MISSISSIPPI RIVER AND ACROSS THE DELTA REGION WHERE SUSTAINED WINDS MAY APPROACH 25 MPH WITH GUSTS TO NEAR 40 MPH. A LAKE WIND ADVISORY WILL BE NEEDED FOR THE ENTIRE OUTLOOK AREA THURSDAY AND THURSDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH FRIDAY NIGHT FOR AREAS NORTH OF INTERSTATE 20...ESPECIALLY AT LOCATIONS WITH IN THE HIGHWAY 82 CORRIDOR. AT THIS TIME IT APPEARS THAT LARGE HAIL WILL BE THE PRIMARY CONCERN WITH ANY STRONG TO SEVERE THUNDERSTORMS...BUT OTHER FORMS OF SEVERE WEATHER MAY BE POSSIBLE AS DETAILS ON THIS DEVELOPING WEATHER SITUATION BECOME MORE CLEAR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FRIDAY INTO FRIDAY NIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY. LAZ024-026-MSZ054>063-262045- CATAHOULA-CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 244 PM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST AREAS SOUTH OF I-20. .DAY ONE...TONIGHT AND THURSDAY... THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE REGION THURSDAY AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS THE PLAINS. BREEZY CONDITIONS WILL DEVELOP THURSDAY AND CONTINUE INTO EARLY FRIDAY. SUSTAINED WIND SPEEDS NEAR 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED FOR THE ENTIRE OUTLOOK AREA THURSDAY AND THURSDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AFTER THURSDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ064>066-072>074-262045- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 244 PM CST WED FEB 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:40 PM CST | Lake Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 26 hr |
Nearby
Wind Advisories in Mississippi, 2009Wind Advisories in Louisiana, 2009Wind Advisories in Arkansas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.